# SDR CALA2023101603071

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,223 hours, 24,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 12c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE PATH LIGHTING AROUND SEAT 12C HAS A LOOSE LIGHT AND WIRES HANGING DOWN. REPLACED SEAT 12C EMERGENCY LIGHT AND SECURED WIRE. CHECKS OK. ACP IDT INSPECTION OF SEAT 12C FLOOR PATH LIGHT INSTALLATION AND OPS CKS OK PER MM 33-51-11.
